# SDR ABXA9700554

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 991932629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT WING LEADING EDGE SPLICE ANGLE OUTBOARD OF NR 6 SLAT TRACK WAS FOUND CRACKED.  THE SPLICE WAS REPLACED IAW DC9 SRM 51-30-2.
